Number of the records: 1
A classification of regular embeddings of graphs of order a product of two primes
Title A classification of regular embeddings of graphs of order a product of two primes Author info S. F. Du, J. H. Kwak, R. Nedela Author Du Shaofei Co-authors Kwak Jin Ho Nedela Roman 1960- UMBFP12 - Inštitút matematiky a informatiky Source document Journal of Algebraic Combinatorics. Vol. 19, no. 2 (2004), pp. 123-141. - New York : Springer, 2004 Database xpca - PUBLIKAČNÁ ČINNOSŤ Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika article
Number of the records: 1